# SDR FPI2010F00002

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N5489V
- Make and model: Cessna 210L
- Aircraft serial: 21060961
- Engine: Cont IO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shuttle Valve
- Part number: 20010
- Part serial: 16224
- Condition: Broken
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP OF ACFT, INSP OF SHUTTLE VALVE OF STANDBY VACUUM SYS FOUND THE VACUUM PUMP SIDE, VALVE SPRING BROKEN.  REPLACED WITH NEW PART.
